Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cohomology of covering spaces of $H$-spaces


Author: William Browder
Journal: Bull. Amer. Math. Soc. 65 (1959), 140-141
DOI: https://doi.org/10.1090/S0002-9904-1959-10299-8
MathSciNet review: 0111024
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. Moore, Double suspension and p-printary components, Bol. Soc. Mat. Mexicana vol. 1 no. 1 (1956) pp. 28-37. MR 92967
  • 2. J. P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 45386
  • 3. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes, Ann. of Math. vol. 57 (1953) pp. 115-206. MR 51508


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10299-8

American Mathematical Society